# SDR AU010196

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210161E
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 320 cycles
- Component: Turbine Governor, Pwa, PW120A
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE OVERSPEED GOVERNOR FAULTY. THE GOVERNOR WAS A NEWLY FITTED ITEM WITH NO HOURS SINCE OVERHAUL.
